# SDR IPXA2025061837191

- Difficulty date: April 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,317 hours, 17,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR, AFT FRAME (FR16.1) MECHANISM LOCK FITTING HAS GOUGE. DOT 103-62 (ATTACHED PHOTO) REMOVED MINOR GOUGE AT LOCK FITTING  IAW SRM A300-600 51-73-11 MATERIAL THIKNESS IS 1.100" AND  MATERIAL LOSS  0.003  AND REMAINING THIKNESS IS 1.197" THERE IS WHTIN IN LIMITS IAW SRM 51-73-11 T98826 C18-C02 AND RESTORE SURFACE PROTECTION.
